The decays of glueballs to two light mesons
Cui JY(崔建营); Jin HY(金洪英); Wu JM(吴济民); Cui, JY; Jin, HY; Wu, JM
刊名COMMUNICATIONS IN THEORETICAL PHYSICS
2000
卷号34期号:3页码:501-506
关键词glueball BS equation QCD anomaly decay
学科分类Physics
通讯作者Henan Normal Univ, Dept Phys, Xinxiang 453002, Peoples R China ; Acad Sinica, Inst High Energy Phys, Beijing 100039, Peoples R China
文章类型Article
英文摘要We solve the BS equation of glueballs under instantaneous approximation. With the BS wavefunction obtained we calculate the decay widths of glueballs to two pseudoscalar mesons, Gamma(pi pi), Gamma (KK) and Gamma(eta eta) Gamma(eta eta') from QCD anomaly is also estimated.
类目[WOS]Physics, Multidisciplinary
研究领域[WOS]Physics
原文出处查看原文
语种英语
WOS记录号WOS:000165285100016
引用统计
被引频次:1[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/237732
专题中国科学院高能物理研究所_理论物理室_期刊论文
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Cui JY,Jin HY,Wu JM,et al. The decays of glueballs to two light mesons[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,2000,34(3):501-506.
APA 崔建营,金洪英,吴济民,Cui, JY,Jin, HY,&Wu, JM.(2000).The decays of glueballs to two light mesons.COMMUNICATIONS IN THEORETICAL PHYSICS,34(3),501-506.
MLA 崔建营,et al."The decays of glueballs to two light mesons".COMMUNICATIONS IN THEORETICAL PHYSICS 34.3(2000):501-506.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
4372.pdf(136KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[崔建营]的文章
[金洪英]的文章
[吴济民]的文章
百度学术
百度学术中相似的文章
[崔建营]的文章
[金洪英]的文章
[吴济民]的文章
必应学术
必应学术中相似的文章
[崔建营]的文章
[金洪英]的文章
[吴济民]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 4372.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。